# SDR AALA202205110508

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A300*
- Aircraft serial: 6473
- Aircraft time: 24,113 hours, 7,151 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Computer
- Part number: 1982660116
- Part serial: 198266018192
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UN-COMMANDED PRESSURIZATION SYSTEM CHANGE TO MANUAL. MAINTENANCE ACCOMPLISHED TEST OF CABIN PRESSURE CONTROLLERS #1 AND #2, SYSTEM PASS TEST REPLACED DISPLAY MANAGEMENT COMPUTER #2 AS A PRECAUTIONARY PER AMM 21-31-34 AND AMM 31-63-34 NO FAULT NOTED ON GROUND CHECK.
